# SDR R61A2023031300164

- Difficulty date: February 17, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Retainer
- Part number: 17085251401
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR CUTOUT, LOWER, FWD SEAL RETAINER FITTING FOUND CORRODED.  AFT CARGO DOOR CUTOUT, LOWER SEAL RETAINER REPAIRED IAW SRM 51-41-01
